# SDR ASAA0180292

- Difficulty date: October 28, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING A LINE MAINTENANCE CHECK, DETERMINED EMERGENCY TRACK LIGHTING TO BE INOPERATIVE IN FIRST CLASS CABIN.  RECONNECTED MODULE IN AFT PART OF FIRST CLASS.  LIGHTS THEN OPERATED PROPERLY.  (M)
